MathSciNet Relay Station
MathSciNet bibliographic data
MR1675408 58J42 (35S05 47G30 58J40)
Lesch, Matthias On the noncommutative residue for pseudodifferential operators with log-polyhomogeneous symbols. Ann. Global Anal. Geom. 17 (1999), no. 2, 151–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement